RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Trynin, Alexandr Yurevich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 19

Number of views:
This page:1266
Abstract pages:5136
Full texts:1399
References:675
Associate professor
Doctor of physico-mathematical sciences (2013)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail: ,
Keywords: approximations and expansions, trigonometric approximation and interpolation, ordinary differential equations, interpolation processes, approximation theory, sampling theorem.
   
Main publications:
  1. A. Yu. Trynin, “Kriterii potochechnoi i ravnomernoi skhodimosti sink-priblizhenii nepreryvnykh funktsii na otrezke”, Matem. sb., 198:10 (2007), 141–158  mathnet  mathscinet  zmath
  2. A. Yu. Trynin, “Ob operatorakh interpolirovaniya po resheniyam zadachi Koshi i mnogochlenakh Lagranzha–Yakobi”, Izv. RAN. Ser. matem., 75:6 (2011), 129–162  mathnet; Izv. Math., 75:6 (2011), 1215–1248  crossref  isi
  3. A. Yu. Trynin, “Otsenki funktsii Lebega i formula Nevai dlya $sinc$-priblizhenii nepreryvnykh funktsii na otrezke”, Sib. matem. zhurn., 48:5 (2007), 1155–1166  mathnet  mathscinet
  4. A. Yu. Trynin, “Obobschenie teoremy otschetov Uittekera–Kotelnikova–Shennona dlya nepreryvnykh funktsii na otrezke”, Matem. sb., 200:11 (2009), 61–108
  5. A. Yu. Trynin, “O raskhodimosti sink-priblizhenii vsyudu na $(0,\pi)$”, Algebra i analiz, 22:4 (2010), 232–256  mathnet  mathscinet
  6. A.Yu. TRYNIN, “OB ODNOI OBRATNOI UZLOVOI ZADAChE DLYa OPERATORA ShTURMA-LIUVILLYa”, Ufimskii matematicheskii zhurnal., 5:3 (2013), 116-129

http://www.mathnet.ru/eng/person17623
List of publications on Google Scholar
List of publications on ZentralBlatt
http://elibrary.ru/author_items.asp?spin=1534-1770

Publications in Math-Net.Ru
2018
1. A. Yu. Trynin, “A criterion of convergence of Lagrange–Sturm–Liouville processes in terms of one-sided modulus of variation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 8,  61–74  mathnet; Russian Math. (Iz. VUZ), 62:8 (2018), 51–63  isi  scopus
2. A. Yu. Trynin, “Uniform convergence of Lagrange–Sturm–Liouville processes on one functional class”, Ufimsk. Mat. Zh., 10:2 (2018),  93–108  mathnet; Ufa Math. J., 10:2 (2018), 93–108  isi  scopus
3. A. Yu. Trynin, “Convergence of the Lagrange–Sturm–Liouville processes for continuous functions of bounded variation”, Vladikavkaz. Mat. Zh., 20:4 (2018),  76–91  mathnet
4. A. Yu. Trynin, “Sufficient condition for convergence of Lagrange–Sturm–Liouville processes in terms of one-sided modulus of continuity”, Zh. Vychisl. Mat. Mat. Fiz., 58:11 (2018),  1780–1793  mathnet  elib; Comput. Math. Math. Phys., 58:11 (2018), 1716–1727  isi  scopus
2016
5. A. Yu. Trynin, “Necessary and sufficient conditions for the uniform on a segment sinc-approximations functions of bounded variation”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 16:3 (2016),  288–298  mathnet  mathscinet  elib
6. A. Yu. Trynin, “Approximation of continuous on a segment functions with the help of linear combinations of sincs”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 3,  72–81  mathnet; Russian Math. (Iz. VUZ), 60:3 (2016), 63–71  isi  scopus
2015
7. A. Yu. Trynin, “On necessary and sufficient conditions for convergence of sinc-approximations”, Algebra i Analiz, 27:5 (2015),  170–194  mathnet  mathscinet  elib; St. Petersburg Math. J., 27:5 (2016), 825–840  isi  scopus
8. A. Yu. Trynin, “On some properties of sinc approximations of continuous functions on the interval”, Ufimsk. Mat. Zh., 7:4 (2015),  116–132  mathnet  elib; Ufa Math. J., 7:4 (2015), 111–126  isi  scopus
2013
9. A. Yu. Trynin, “On inverse nodal problem for Sturm-Liouville operator”, Ufimsk. Mat. Zh., 5:4 (2013),  116–129  mathnet  elib; Ufa Math. J., 5:4 (2013), 112–124
2011
10. A. Yu. Trynin, “On operators of interpolation with respect to solutions of a Cauchy problem and Lagrange–Jacobi polynomials”, Izv. RAN. Ser. Mat., 75:6 (2011),  129–162  mathnet  mathscinet  zmath  elib; Izv. Math., 75:6 (2011), 1215–1248  isi  elib  scopus
11. A. Yu. Trynin, “Differential properties of zeros of eigenfunctions of the Sturm–Liouville problem”, Ufimsk. Mat. Zh., 3:4 (2011),  133–143  mathnet  zmath
2010
12. A. Yu. Trynin, “On divergence of sinc-approximations everywhere on $(0,\pi)$”, Algebra i Analiz, 22:4 (2010),  232–256  mathnet  mathscinet  zmath; St. Petersburg Math. J., 22:4 (2011), 683–701  isi  scopus
13. A. Yu. Trynin, “The divergence of Lagrange interpolation processes in eigenfunctions of the Sturm–Liouville problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 11,  74–85  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 54:11 (2010), 66–76  scopus
14. A. Yu. Trynin, “Asymptotic behavior of the solutions and nodal points of Sturm–Liouville differential expressions”, Sibirsk. Mat. Zh., 51:3 (2010),  662–675  mathnet  mathscinet  zmath  elib; Siberian Math. J., 51:3 (2010), 525–536  isi  elib  scopus
2009
15. A. Yu. Trynin, “A generalization of the Whittaker-Kotel'nikov-Shannon sampling theorem for continuous functions on a closed interval”, Mat. Sb., 200:11 (2009),  61–108  mathnet  mathscinet  zmath  elib; Sb. Math., 200:11 (2009), 1633–1679  isi  scopus
2008
16. A. Yu. Trynin, “A criterion for the uniform convergence of sinc-approximations on a segment”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, 6,  66–78  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 52:6 (2008), 58–69
2007
17. A. Yu. Trynin, “Tests for pointwise and uniform convergence of sinc approximations of continuous functions on a closed interval”, Mat. Sb., 198:10 (2007),  141–158  mathnet  mathscinet  zmath  elib; Sb. Math., 198:10 (2007), 1517–1534  isi  elib  scopus
18. A. Yu. Trynin, “Estimates for the Lebesgue functions and the Nevai formula for the $sinc$-approximations of continuous functions on an interval”, Sibirsk. Mat. Zh., 48:5 (2007),  1155–1166  mathnet  mathscinet  zmath  elib; Siberian Math. J., 48:5 (2007), 929–938  isi  elib  scopus
2000
19. A. Yu. Trynin, “On the absence of stability of interpolation in eigenfunctions of the Sturm–Liouville problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 9,  60–73  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:9 (2000), 58–71

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019